Attainable claims with p'th moments
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 6, p. 743-763
@article{AIHPB_1996__32_6_743_0,
     author = {Delbaen, Freddy and Schachermayer, Walter},
     title = {Attainable claims with p'th moments},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {6},
     year = {1996},
     pages = {743-763},
     zbl = {0869.90005},
     mrnumber = {1422309},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_6_743_0}
}
Delbaen, F.; Schachermayer, W. Attainable claims with p'th moments. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 6, pp. 743-763. http://www.numdam.org/item/AIHPB_1996__32_6_743_0/

[AS 94] J.P. Ansel and C. Stricker, Couverture des actifs contingents et prix maximum, Ann. Inst. Henri Poincaré, Vol. 30, 1994, pp. 303-315. | Numdam | MR 1277002 | Zbl 0796.60056

[BS 73] F. Black and M. Scholes, The Pricing of Options and Corporate Liabilities, Journal of Political Economy, Vol. 81, 1973, pp. 637-659. | Zbl 01602446

[D 77] R. Dudley, Wiener functionals as Itô integrals, Annales of Probability, Vol. 5, 1977, pp. 140-141. | MR 426151 | Zbl 0359.60071

[DMSSS 94] F. Delbaen, P. Monat, W. Schachermayer, M. Schweizer and C. Stricker, Inégalités de Normes avec Poids et Fermeture d'un Espace d'Intégrales Stochastiques, C. R. Acad. Sci. Paris, T. 319, série I, 1994, pp. 1079-1081. | MR 1305680 | Zbl 0810.60047

[DS 94] F. Delbaen and W. Schachermayer, A General Version of the Fundamental Theorem of Asset Pricing, to appear in Math. Annalen, 1994. | MR 1304434 | Zbl 0865.90014

[DS 94b] F. Delbaen and W. Schachermayer, A Simple Counter-Example to Several Problems in the Theory of Asset Pricing, which arises in many Incomplete Markets, to appear in Math. Finance. | Zbl 0910.60038

[HK 79] J.M. Harrison and D.M. Kreps, Martingales and Arbitrage in Multiperiod Securities Markets, Journal of Economic Theory, Vol. 20, 1979, pp. 381-408. | MR 540823 | Zbl 0431.90019

[HP 81] J.M. Harrison and S.R. Pliska, Martingales and Stochastic Integrals in the Theory of Continous Trading, Stochastic Processes and their Applications, Vol. 11, 1981, pp. 215-260. | MR 622165 | Zbl 0482.60097

[J 79] J. Jacod, Calcul Stochastique et Problèmes de Martingales, Lecture Notes in Mathematics, Vol. 714, 1979. | MR 542115 | Zbl 0414.60053

[Ja 92] S.D. Jacka, A Martingale Representation Result and an Application to Incomplete Financial Markets, Math. Finance, Vol. 2, 1992, pp. 239-250. | Zbl 0900.90044

[K 81] D.M. Kreps, Arbitrage and Equilibrium in Economics with infinitely many Commodities, Journal of Mathematical Economics, Vol. 8, 1981, pp. 15-35. | MR 611252 | Zbl 0454.90010

[KLSX 91] I. Karatzas, J.P. Lehoczky, S.E. Shreve and G.L. Xu, Martingale and Duality Methods for Utility Maximisation in an Incomplete Market, SIAM Journal of Control and Optimisation, Vol. 29, 1991, pp. 702-730. | MR 1089152 | Zbl 0733.93085

[KQ 92] N. El Karoui and M.C. Quenez, Dynamic Programming and Pricing of Contingent Claims in an Incomplete Market, preprint. | MR 1138563

[KW 67] H. Kunita and S. Watanabe, On Square Integrable Martingales, Nagoya Mathematical Journal, Vol. 30, 1967, pp. 209-245. | MR 217856 | Zbl 0167.46602

[MS 94] P. Monat and C. Stricker, Décomposition de Föllmer-Schweizer et Fermeture de GT(Θ), C. R. Acad. Sci., Paris, série I, T. 318, 1994, pp. 573-576. | MR 1270084 | Zbl 0797.60040

[MS 94b] P. Monat and C. Stricker, Fermeture de GT(Θ) et de {c + GT(Θ)|c ∈ R}, preprint, Université de Franche-Comté, Besançon.

[P 90] P. Protter, Stochastic Integration and Differential Equations, Applications of Mathematics, Springer, Vol. 21, 1990. | MR 1037262 | Zbl 0694.60047

[Sch 93] W. Schachermayer, A counterexample to Several Problems in the Theory of Asset Pricing, Mathematical Finance, Vol. 3, 1993, pp. 217-230. | Zbl 0884.90050

[Schw 93] M. Schweizer, Approximating Random Variables by Stochastic Integrals, preprint, University of Göttingen, to appear in Annals of Probability. | MR 1303653 | Zbl 0814.60041

[St 90] C. Stricker, Arbitrage et Lois de Martingale, Ann. Inst. H. Poincaré, Vol. 26, 1990, pp. 451-460. | Numdam | MR 1066088 | Zbl 0704.60045

[Y 78] M. Yor, Sous-espaces denses dans L1 ou H1 et représentation des martingales, Sém. de Probabilité XII, Springer LNM, Vol. 649, pp. 265-309. | Numdam | MR 520008 | Zbl 0391.60046